# SDR SWAA2022082538743

- Difficulty date: August 4, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,629 hours, 11,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FSD THRESHOLD ATTACH ANGLE BS308-318 RBL 58 WL208 / [01] REMOVED COROSION ON FSD THRESHOLD ATTACH ANGEL AT BS 308 RBL 58 WL 208; 1''X1''X.015'' FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15-1A-2.;[02] CERTIFY;[03] VERIFIED OUT OF LIMITS.;[04] REMOVED DAMAGED ANGLE IAW SRM 51-40-02-0G-0; LOCATED AND DRILLED NEW FWD THRESHOLD ATTACH ANGEL P/N 141A8312-5 BETWEEN BS 298 AND BS 328; RBL 58; WL 208 IAW SRM 51-40-05-0G-0 AND DWG 141A8310. REQ. OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION #4 .OK TO INSTALL GIVEN VERIFIED MEASUREMENT TABLE;[06] STARTING TO INSTALL THRESHOLD ATTACH ANGEL P/N 141A8312-5;[07] 100% OF ALL PERMANENT OR TEMPORARY FASTENERS HAVE BEEN INSTALLED WITHIN FAYING SURFACE SEALED LOCATIONS WITHIN SEALANT SQUEEZE OUT TIME.;[08] VERIFIED CORRECTIVE ACTION 7;[09] INSTALLED FSD MOPSILL ATTACH ANGLE IAW SRM 51-40-02-0G-0; DWG 141AA8310;[10] VERIFIED CORRECTIVE ACTION 9 AND MEASUREMENT TABLE.
